# SDR CVGA20120623001

- Difficulty date: June 23, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N604PS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5447
- Aircraft time: 8,576 hours, 4,709 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rotary Switch
- Part number: 093112103N
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RUDDER TRIM INPUTS.  RUDDER TRIM MOVES TO THE LEFT BY ITSELF IN-FLIGHT.
